# SDR CALA2025090308431

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 92,705 hours, 10,864 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO ENGINE 2 REMOVAL FOR OIL WETTING FOUND IN THE COMPRESSOR, REPLACE THE OZONE CONVERTER, DUAL HEAT EXCHANGER, CONDENSER / REHEATER AND FLIGHT DECK AIR DISTRIBUTION MUFFLER.  REF FIM 21-00 TASK 808. PREVIOUS ENGINE REMOVALS FOR THIS CONDITION HAVE SHOWN OIL ODOR MAY RETURN BRIEFLY AT A LATER TIME WHEN THESE COMPONENTS WERE NOT REPLACED.
